# SDR CALA2012082000518

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 46,884 hours, 8,384 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T5217
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241, RBL 88 SEAT TRACK CROWN CORRODED.  REPAIRED IAW ECRA 5320-02094, REV ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 TO 23 ACCOMPLISHED.
